# SDR MWEA010879

- Difficulty date: June 6, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991050313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 INCH CRACK ON SUBFLOOR AT STATION 960 MOST OUTBOARD LIGHTENING HOLE BELOW PHENOLIC FLOOR SUPPORT RAIL RIGHT SIDE. STOP DRILLED CRACK, FABRICATED AND INSTALLED DOUBLER.
